Abstract

Abstract:

We present a novel integral representation for a quotient of global automorphic $L$-functions, the symmetric square over the exterior square. The pole of this integral characterizes a period of a residual representation of an Eisenstein series. As such, the integral itself constitutes a period, of an arithmetic nature. The construction involves the study of local and global aspects of a new model for double covers of general linear groups, the metaplectic Shalika model. In particular, we prove uniqueness results over $p$-adic and archimedean fields, and a new Casselman--Shalika type formula.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 219-282
Launched on MUSE
2019-01-10
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.